# SDR HALA2017031600099

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 27,762 hours, 4,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, FOUND SEAT TRACK AT -Y2462 , FRAMES 47-53.2 CORRODED.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DRAWING F3325687008, F5332568600004, AND F53312813019.
